# SDR ABXA20250606120

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,358 hours, 28,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Condition: Unlatched
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE DEVICE REELS DISCOVER UNLATCHED AFTER LANDING AC GROUNDED. MTX DEFERRED #4,6,7 DEVICES IAW MEL ABX 25-61-1-1. AND DISPACHED A/C . LATER REPLACED #4,6,7 DESCENT DEVICES IAW B767 AMM 25-61-13 AND CLEARED DEFERRAL  ON LOG PAGE 390056/1. RETURNED A/C TO SERVICE
